# SDR UALA2012102206020

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BLEND OUT STA 500 AT S-16L REF SCAL L P 9984310.  INTERIM REPAIR INSTALLED STA 500 AT S-16L PER ECRA 5330-04345.
